Sertraline - Vivid dreams while taking Zoloft (setraline)?
Question posted by RANGEL547 on 9 May 2021
Last updated on 9 May 2021 by WildcatVet
I'm 3 weeks in to taking 25mg Zoloft (setraline) for anxiety, panic attacks, and depression induced by my sever anxiety attacks. This is my second time around taking Zoloft and it worked great the first time, I however don't remember having the anxious vivid dream the first time they always make me wake up feeling anxious. Anyone else have this side effect? And will it dissipate?
Hi, RANGEL! Vivid/abnormal dreams are a reported side effect of Zoloft but it's fairly uncommon. They usually subside over days to a couple of weeks so if it's been persistent for you you should talk to your doctor. It may just be a matter of a little more time or a dosage adjustment might help as you're on a low initial dose. You should be feeling a little better overall but keep in mind that it can take 6~8 weeks for many people to feel the full benefit of the medication. Also, depression usually responds more quickly than anxiety. Best regards, Wildcat